I am sexualy active gay men and i took eryc-333 mg (erytromycin) 4 days ago,(just on pill)
the next day i saw circle yellowish brown bruise on my right arms.now its getting better.
is it pissible that antibiotics such as erytromycine cuase easy bruising.????
and easy bruising is the sighn of early hiv sypthoms.????if so how long it last.i read somwhere if i bruise it wont go away if i have hiv.
I tested for hiv 6 months ago and it was negative.
I am really concerned.
You say nothing about other reasons to be concerned about HIV but, before I address your question, if you are sexually active with new or multiple partners and having unprotected intercourse, we would urge you, as we do for all of our clients, to get regularly tested for HIV. There is nothing in your question to make me think that you are at higher or lower risk than others who we interact with on this forum, this is a recommendation we make to all.
As for your question. Easy bruising is not a regular side effect for erythromycin. At the same time, most antibiotics have a wide variety of side effects including changes in bruising and skin rashes. In my experience however when I have patients who have bruises they can't explain, the issue is having missed a bump or other minor trauma that they did not think about further until the bruise appeared.
Easy bruising is not a sign of early HIV infection although it may occurred in persons with advanced infection. Since you had a negative test about 6 months ago, you need not worry about this.
Please don't be concerned. If you have further bruising you should see your doctor but a single unexplained bruise which is getting better is nothing to worry about. Hope this helps. Take care. EWH
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.